MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a broken sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a broken sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.Product has been returned and the investigation is being reviewed.A supplemental report will be submitted after the review is complete.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).3004753838-2025-115768 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.
 
Event or Problem Description
After submission of the initial mdr, product was received on 5/5/2025 and it was determined this complaint is not reportable per (b)(4).

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22012392
Report Number3004753838-2025-115768
Device Sequence Number18102177
Product Code QBJ
UDI-Device Identifier00386270003621
UDI-Public00386270003621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2026
Device Model Number9500-161
Device Catalogue NumberSTP-AT-013
Device Lot Number1824334001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer09/10/2025
10/23/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date10/06/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANTUS HUMALOG
Patient Age77 YR
Patient SexMale
Patient Weight89 KG